MAUDE Adverse Event Report: CARDINAL HEALTH MALAYSIA 211 SDN.BHD GLV EXAM PF THIN NITRILE FINGER TEX SM; PATIENT EXAMINATION GLOVE

CARDINAL HEALTH MALAYSIA 211 SDN.BHD GLV EXAM PF THIN NITRILE FINGER TEX SM; PATIENT EXAMINATION GLOVE
Model Number 88TN02S
Health Effect - Clinical Code Inflammation (1932)
Date of Event 03/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Historical trending for the past 12 months was completed: this is the 1st complaint for this lot number for this type of report.The device history record was reviewed and no abnormality noted. all manufacturing process control and operating parameters were within the validated specification and no abnormality was found.No change was made to the raw materials and suppliers, compounding formulation, or manufacturing process during the production of this lot.Pre-shipment quality inspection of this lot passed all inspection requirements prior to final shipment release.Returned complaint gloves arrived on 4/25/2017.The need for corrective and/or preventive actions will be determined once the complaint samples testing is completed.It is to be noted that sensitivity of individuals to nitrile gloves may be a factor in developing skin irritation or allergic reaction from wearing such gloves.The glove manufacturer will continue to ensure that the manufacturing process is stable as well as capable, good manufacturing practices are adhered to and continuous improvement strategies are implemented in order to ensure gloves are consistently produced according to the required specification prior to packing and release for shipment.A follow-up report will be filed once the sample evaluation has been completed.
 
Event or Problem Description
Based on the report received by the customer an employee went to employee health on (b)(6) 2017 and then to the emergency room on (b)(6) 2017 due to contact dermatitis.She was given hydrocortisone and benadryl by er.
 
Additional Manufacturer Narrative
The returned glove samples were tested and did not exhibit any visible abnormality, ph reading is close to the neutral value, no skin irritation was reported by the glove manufacturing plant personnel from donning the glove at a 2-hour stretch.Residual chemical accelerator test returned a result of ¿not detected¿ or the concentration was below the detectable limit, which appears to rule out the presence of residual chemical accelerators on the gloves that could potentially cause irritation upon contact with skin.It is to be noted that sensitivity of certain individuals to nitrile gloves may be a factor in developing skin irritation or allergic reaction from wearing such gloves.Manufacturing process was reviewed by the glove manufacturer to ensure it is running with the validated parameters and within normal process capability. manufacturing will continue to ensure leaching process is carried out according to the validated process parameter.The glove manufacturer will continue to ensure that the manufacturing process is stable as well as capable, good manufacturing practices are adhered to and continuous improvement strategies are implemented to ensure gloves are consistently produced according to the required specification prior to packing and release for shipment.Based on the testing performed we are unable to determine a root cause for the issue reported for this incident.

Brand Name
GLV EXAM PF THIN NITRILE FINGER TEX SM
Common Device Name
PATIENT EXAMINATION GLOVE
Manufacturer (Section D)
CARDINAL HEALTH MALAYSIA 211 SDN.BHD
zone phase iv, mk 12 lintang ,
bayan lepas 11900
MY  11900
MDR Report Key6525560
Report Number1423537-2017-00086
Device Sequence Number13770204
Product Code FMC
UDI-Device Identifier10885380137112
UDI-Public10885380137112
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number88TN02S
Device Catalogue Number88TN02S
Device Lot Number6B16P544
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2017
Distributor Facility Aware Date04/03/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/03/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/27/2017
Supplement Report FDA Received Date06/07/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 YR